# SDR AALA20011913

- Difficulty date: October 9, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELTFRAME DENTED BETWEEN L26L AND L27L STATION 1250.  INSTALLED DOUBLER PER AARD 53-10-00-17.  (M)
